# SDR HNAA2020090100251

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 44,493 hours, 40,752 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT ABOUT 70 KTS MASTER WARNING LIGHT ILLUMINATED, SPOILER INDICATED OPEN, AND AURAL WARNING TAKEOFF SPOILERS.  SPOILERS CLOSED AFTER T/L RETURNED TO FLIGHT IDLE. NO RELATED CMC MESSAGES FOR TODAY.     RESET SPOILER SYSTEM. OPERATIONS CHECK SPOILERS IAW AMM 27-63-01 OPS CHECK GOOD. A/C OK FOR SERVICE.
